# SDR SWAA2014051528026

- Difficulty date: March 29, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 33,078 hours, 14,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY AFT WALL EMERGENCY EXIT SIGN ASSEMBLY BROKEN.  R & R SIGN ASSEMBLY IAW AMM.
